Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/5024
Title: OPTIMUM HOLE SHAPES IN FINITE PLATES UNDER UNIAXIAL LOAD
Authors: DURELLI, AJ
RAJAIAH, K
Issue Date: 1979
Publisher: ASME-AMER SOC MECHANICAL ENG
Citation: JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME, 46(3), 691-695
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/5024
http://hdl.handle.net/10054/5024
ISSN: 0021-8936
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.